Closed, continuous images of complete metric spaces
Fundamenta Mathematicae, Tome 80 (1973) no. 1, pp. 47-50
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_80_1_47_50,
author = {K. Van Doren},
title = {Closed, continuous images of complete metric spaces},
journal = {Fundamenta Mathematicae},
pages = {47--50},
year = {1973},
volume = {80},
number = {1},
doi = {10.4064/fm-80-1-47-50},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-80-1-47-50/}
}
K. Van Doren. Closed, continuous images of complete metric spaces. Fundamenta Mathematicae, Tome 80 (1973) no. 1, pp. 47-50. doi: 10.4064/fm-80-1-47-50
Cité par Sources :